Posted by jay on June 27, 2002, at 3:02:42
In reply to Re: Being anti-social and meds...and Zoloft? » jay, posted by janejj on June 25, 2002, at 15:54:04
Hi Jane...thanx for the message. I have tried Prozac, sometimes with good results, but the problem is, it causes both horrible headaches as well as cold/flu-like symptoms in me...even at very low doses. If I get desperate enough, I *may* try liquid Prozac, to try and squeeze in 1-2 mg's and if I can tolerate it.
> Hi Jay,
> Its hard to tell if its me getting better or the meds, but since I have been taking Prozac I definately feel less anxiety in social situations. At the height of my depression I couldn't leave the house or pick up the telephone. Now i'm pefectly happy to do either, although sometimes I do feel twinges of anxiety!
> I wouldn't say that I've become sociable beyond all recognition, just more comfortable in my surroundings and with people. Its a subtle change and a change that is slowly rebuilding my confidence and self esteem. Changing my thought processes for the better !
> I know that some people find Prozac too activating, but I believe that it is that quality that helped me overcome some of my social anxiety. It gave me that extra push I needed.
> Have you tried any of the ssri's apart from Zoloft ? I was pretty desperate for some kind of relief and Prozac definately helped me in the area you're concerned about.